MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET TC-I; OXIMETER

MASIMO - 40 PARKER RD SET TC-I; OXIMETER
Model Number 4053-9
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the sensor is providing inaccurately low readings.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned sensor was evaluated.Visual inspection upon receiving revealed no external damage.Passed continuity tests, no short or open connection was detected, and no intermittent short or open connection was detected when sensor was manipulated.The sensor passed spo2 and pulse rate comparison tests against lab sensor.The sensor is functioning as designed., corrected data: corrected data: model # was corrected from 4053 to 4053-9.
 
Event or Problem Description

Brand Name
RD SET TC-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8187911
Report Number2031172-2018-00581
Device Sequence Number1987180
Product Code DPZ
UDI-Device Identifier00843997009904
UDI-Public00843997009904
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4053-9
Device Catalogue Number4053
Device Lot Number18E04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2018
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1